# SDR AWXA9700050

- Difficulty date: January 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185AW
- Make and model: Boeing 737277
- Aircraft serial: 22652
- System (JASC): 2450 · AC Power Distribution System
- Part: Wire Harness
- Condition: Burnt
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING LEVEL FLIGHT, STARTED LOOSING SERIES OF ELECTRICAL SYSTEMS ON OVERHEAD PANEL, STARTING WITH LOSS OF CABIN PRESSURE CONTROLLER.  THEN HAD A SERIES OF LIGHTS FLICKER ON ANNUNCIATION.  UNABLE TO RESET BREAKERS.  DIVERTED TO LAS.  INSPECTED AND FOUND TO BE SAFE FOR A FERRY FLIGHT TO PHX.  BLUE GENERATOR WIRE IS BURNT AT THE GENERATOR STUD.  REMOVED AND REPLACED NR 1 ENGINE HARNESS.  REMOVED AND REPLACED NR 1 GENERATOR PER CARD R5M24002 FOR COMPANY CONVENIENCE.
